# SDR SWAA2025090804738

- Difficulty date: August 14, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE BREAK PANEL ON BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN.   REPLACED FLOOR STRUCTURE BREAK PANEL ON BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER CABIN IAW SRM 51-10-02; SRM 51-40-2 AND DWG:143A0060 SHEET: 36 REV A DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM 53-40-51.  CRACK LENTH: 0.4570.
